# SDR AALA202202247439

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737*
- Aircraft serial: 33205
- Aircraft time: 38,392 hours, 15,656 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FALSE LAVATORY SMOKE INDICATION, FLIGHT ATTENDANT RESET PROCEDURE ACCOMPLISHED, NO RE OCCURRENCE. TRASH BIN EMPTY AND LAVATORY BLOCKED FOR BALANCE OF FLIGHT. PERFORMED LAVATORY SMOKE DETECTION "FORWARD" TEST PER AMM 26-14-00. OPERATIONS NORMAL.
